Ethics Ibuprofen 20 Tablets

By Ethics | In Stock

0
0 reviews  /   


  • Price: NZ$3.90

FREE Shipping over - $79

NZ Shipping Costs:
Auckland Area - $4.99
Outside Auckland - $7.99
Rural Area - $9.99
Australia Shipping Costs:
Please click for Delivery Information
  • Lowers temperature
  • Relieves pain
  • reduces inflammation
  • Relief of discomfort
  • Relieve pain associated with migraine and other headaches,
  • cold and flu symptoms
  • rheumatic and muscular pain
  • period pain 
  • backache
  • feverishness
  • dental pain
  • neuralgia
Easy Affiliate process with friend and get 5% commission! Copy

Ibuprofen 200mg

  • Lowers temperature
  • Relieves pain
  • reduces inflammation
  • Relief of discomfort
  • Relieve pain associated with migraine and other headaches,
  • cold and flu symptoms
  • rheumatic and muscular pain
  • period pain 
  • backache
  • feverishness
  • dental pain
  • neuralgia

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Are you looking to buy in bulk for your businesses, families or personal use?

For wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Are you looking to buy something from New Zealand?

For export, wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Ibuprofen 200mg

  • Lowers temperature
  • Relieves pain
  • reduces inflammation
  • Relief of discomfort
  • Relieve pain associated with migraine and other headaches,
  • cold and flu symptoms
  • rheumatic and muscular pain
  • period pain 
  • backache
  • feverishness
  • dental pain
  • neuralgia

NZ Health Supplements & Beauty Products Store - HealthPorter NZ

HealthPorter NZ are New Zealand's leading vitamins & supplements online store, 100% NZ Owned & Operated.

Buy health supplements and beauty products in NZ from the online store that sell the best brands for less. From supplements that benefit your health to contact lenses and fragrances, you can buy cheaper in NZ online.

Your Satisfaction and your health is very important to us, If you need any help in any way please contact us using the details below :

  • Ask a direct question related to this product on the Product questions tab
  • Email us: orders@healthporter.co.nz
  • Call us : 022-370-8818
  • Use the chat widget, at the Bottom Right of screen to chat with us if we are Online or simply leave us a message.

See below more products on the same range or class that may help you, don't forget that we offer Free NZ shipping on orders over $79.

Happy shopping for healthier living!


www.HealthPorter.co.nz

Are you looking to buy in bulk for your businesses, families or personal use?

For wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Are you looking to buy something from New Zealand?

For export, wholesale, bulk buying or buying in bulk enquiries please contact our head office.

Phone: 022 370 8818

Email: healthporter88@gmail.com

Ethics Ibuprofen 20 Tablets

Ethics Ibuprofen 20 Tablets
Relief From Pain And Inflammation
Dosage:
Adults & Children over 12 years. Initial dose, take 2 tablets with water.
Then take 1-2 tablets every 4 hours. (max.6 tablets in 24 hours)
Not Suitable For Children Under 12 Years Of Age.
If symptoms persist for more than 3 days, consult your doctor.
Product Purpose:
Ibuprofen lowers temperature, relieves pain and reduces inflammation.
Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia.
Warnings:
Prolonged or excessive use could be harmful.
Do not use if the blister foil is broken
Do not use if you have a stomach ulcer or other stomach disorders
Do not use during the last 3 months of pregnancy
Do not use if you are allergic to ibuprofen or other anti-inflammatory medicines.
Except on medical advice, do not use for more than a few days at a time
Except on medical advice, do not use with other medicines containing aspirin or other anti-inflammatory medicines.
Except on medical advice, do not use with other medicines you are taking regularly
Except on medical advice, do not use if you have asthma
Except on medical advice, do not use if you are aged 65 years or over
Except on medica advice, do not use during pregnancy
Storage:
Store below 25 degree Celsius.
Protect from heat, light and moisture.

Write a review

Note: HTML is not translated!
    Bad           Good

Reviews

0

0 out of 5

Total 0 reviews

5 Star
0% (0)
4 Star
0% (0)
3 Star
0% (0)
2 Star
0% (0)
1 Star
0% (0)